Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


wht should be the next step
Mar 21, 2011

I HAD VIGINAL INTERCOURSE 3.5 MONTHS BACK WITH 2 CONDOMS ,

i TESTED FOR RNA PCR WHOSE RESULT WAS 20 COPIES AND NON DETECTABLE.

I already had uti before that but it kind of became more intense,

After 3.5 months i got tested with hiv 1,2 antibodies including p24 antigen CMIA test result of which was .07 index value NON-reactive.

But i have a kind of fatigue which is there in mornings or in afternoon but feels better at night,

I have really bad sore throat in mornings,

In the breakfast i get full early but its ok in lunch and dinner,

Recently i had watery stools but no fever.

I am also experiencing dry skin.

Doctor pl help this anxiety is really killing me

Response from Dr. Frascino

Hi,

What's "VIGINAL INTERCOURSE"? Sounds kinky!

Your HIV risk was essentially nonexistent, assuming the condoms were used properly and did not break. Your negative HIV-antibody test at 3.5 months plus your undetectable HIV PCR RNA is definitive, conclusive and WOO-HOO-able.

You ask for help because your "anxiety is really killing (you)." Well, I doubt your anxiety is terminal, but it, and not HIV, is certainly the cause of your current problems! I would suggest you seek the aid of a psychotherapist to help you confront your irrational fears of HIV and to treat your anxiety. Counseling and/or anti-anxiety medication can be very beneficial.

Remember, HIV is not your problem, OK?

Dr. Bob



Previous
jumped from plane no parachute, super bob needed, money guranteed for rescue (INAPPROPRIATE USE OF PEP, 2011)
Next
$50 dollar donation sent, PLEASE HELP THIS EXTREME WW

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement